MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TE3140A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on friday (b)(6) 2024, the patient had a carotid to left subclavian bypass to treat a pseudoaneurysm on the inner curve of the aorta.On friday (b)(6) 2024, the patient was further treated for the pseudoaneurysm with gore® tag® thoracic branch endoprostheses, with the branch going into the left subclavian.After deployment, it was determined that they needed to extend proximally with an aortic extender.After deploying the extender, the angiography showed that the innominate artery was covered 30-40%.The physician advanced a coda balloon on the diagnostic wire from the pigtail, which had been located distal of the extender.The balloon was used in an attempt to dislodge the extender and move it distally, but this attempt failed.The physician then attempted to use a snare to pull the extender cuff distally.However, when this was attempted, the extender migrated quickly proximally, landing in the ascending aorta.This migration resolved the previous coverage issue; however, the extender did not have apposition against the vessel.Because the extender was highly likely to migrate, a bare metal stent was inserted to pin the extender against the vessel.No further interventions were performed at that time.The patient had no ongoing symptoms due to the event, and will be monitored.According to the physician, the device deployed correctly, and there was nothing wrong with the device.
 
Additional Manufacturer Narrative
H.6.Investigation findings code c21: conclusions pending results of product history review w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H.6.Investigation findings code c20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d12: it should be noted that, per the gore® tag® thoracic branch endoprosthesis instructions for use, complications associated with the use of the gore® tag® thoracic branch endoprosthesis may include, but are not limited to, improper stent graft placement and branch vessel obstruction.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19310702
Report Number2017233-2024-04928
Device Sequence Number20583851
Product Code MIH
UDI-Device Identifier00733132654307
UDI-Public00733132654307
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2025
Device Catalogue NumberTE3140A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/20/2024
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale